# SDR CA050104004

- Difficulty date: December 30, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Doug DC-9-83
- Aircraft time: 17,052 hours
- Engine: Pwa JT8D219
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Line
- Condition: Contaminated
- Location: Nr 2 Engine Epr
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) AIRCRAFT REJECTED TAKE OFF  AT LESS THEN 40 KNOTS, DUE TO NR 2 ENGINE EPR DID NOT RESPOND TO THROTTLE MOVEMENT. MAINTENANCE FOUND WATER IN EPR LINE. MAINTENANCE BLEW AIR AND CLEANEDTHE EPR LINES PT7, PT2 IAW AMM 77-1 1-03, 77-11-04. ENGINE RUN CARRIED OUT, SYSTEM FOUND SERVICEABLE.
